# SDR FDEA201405231149

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD FRAME, UPPER HINGE CUT OUT EDGE NICKED.   CRACK WAS FOUND OUT OF LIMITS IAW SRM 52-10-02, DETAIL IX, FIG.   101.  LOCATED AND DRILLED AND INSTALLED REPAIR IAW SRM 52-10-02, FIG. 201, REPAIR 1. COMPLIED WITH EA F-5210-T0308334, PT. 1.    MAJOR REPAIR.
